# SDR CA990308002

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 206076373001
- Condition: Worn
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN HYDRAULIC PUMP AND TACHOMETER GENERATOR WERE REMOVED TO REPLACE TRANSMISSION OIL PUMP SEAL, THE TACH GENERATOR HAD TO BE PRIED OFF.  THE DRIVE SPLINES ON THE TACH WERE WORN RAZOR SHARP, FURTHER WEAR WOULD HAVE RESULTED IN TACH GENERATOR PROBLEM.  INVESTIGATION FOUND THE WRONG LUBRICANT WAS USED TO LUBRICATE THE SPLINES.  BELL 204-040-755-005 WAS USED INSTEAD OF ANTI-CORROSION COMPOUND MIL-A-907.
